MathSciNet Relay Station
MathSciNet bibliographic data
MR843058 (87i:33007) 33A30 (05A30 11P57)
Gessel, Ira; Stanton, Dennis Another family of $q$-Lagrange inversion formulas. Rocky Mountain J. Math. 16 (1986), no. 2, 373–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement